# SDR CA071128011

- Difficulty date: October 31, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 400BEECH
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, ENGINE POWER GRADUALLY REDUCED FROM 102 PERCENT N1 INDICATION TO 74 PERCENT. NO RESPONSE TO THROTTLE LEVER MOVEMENT. FLIGHT WAS DIVERTED AND AIRCRAFT LANDED WITH BOTH ENGINES RUNNING.  THE ENGINE FUEL CONTROL WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071128011)
